# SDR SWAA2018100925781

- Difficulty date: October 7, 2018
- Submitted: October 9, 2018
- Operation: Air carrier
- Aircraft: N292WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32538
- Aircraft time: 38,534 hours, 22,860 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 417A5600
- Condition: Loose
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT EMERGENCY EXIT HATCH SIGN LOOSE. SECURED LENS IAW AMM.
